Averaging of the Cauchy kernels and integral realization of the local residue

Тип публикации: статья из журнала

Год издания: 2010

Идентификатор DOI: 10.1007/s00209-008-0453-z

Ключевые слова: Integral representations, Cauchy kernels, Toric varieties, Local residues, Cauchy kernels, Integral representations, Local residues, Toric varieties

Аннотация: We consider a family of kernels of integral representations associated with toric varieties. These kernels generalizes, in particular, the Bochner-Martinelli form. We show that the integral representation formulas can be derived by averaging of the Cauchy kernels on some positive measures. We apply then the obtained result to get an integral realization of the local residue corresponding to each kernel of integral representation.

Ссылки на полный текст

Издание

Журнал: MATHEMATISCHE ZEITSCHRIFT

Выпуск журнала: Vol. 264, Is. 1

Номера страниц: 87-98

ISSN журнала: 00255874

Место издания: NEW YORK

Издатель: SPRINGER

Авторы

  • Kytmanov A.A. (Siberian Fed Univ, Dept Space & Informat Technol, Krasnoyarsk 660074, Russia)
  • Semusheva A.Y. (Siberian Fed Univ, Dept Fundamental Educ, Krasnoyarsk 660025, Russia)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.